Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

On diazapam for 10 years. What are the side effects and withdrawal symptoms?

I am 58 yrs of age, took diazapam for over 10 yrs & stopped over 3 mos. ago never knew of the serious side effects and would like to know how long does it take to get over all the different withdrawals such as racy heart , no sleep and all the other withdrawals that i am experenceing and what type of foods and drinks can i use to get better. also when will i start to feel better?
Asked On : Fri, 23 Nov 2012
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.You have been taking Diazepam since last ten years and has stopped taking now since last three months.As you are addicted to Diazepam you are getting withdrawal symptoms It i very difficult to predict how long it will take to get the thing back to normal as it depends from person to person But rest assured that you will be free from these symptoms.gradually.You have to practice Yoga and meditation I appreciate you for stopping the same and wish you a good luck and speedy recovery.
Answered: Fri, 23 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor